Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kylek

Is this too much

Recommended Posts

Alright, so I weigh 63.5 kg. I have been on accutane for six months now the first month i took 40mg and the next five i took 60mg. My derm said i could do a seventh month at 60mg. If i stop at six month i would have reached a cumulative dose somewhere around 160. I was just wondering do you think doing a seventh month would be dangerous and a little bit overboard and maybe cause long term damage?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×